On hausdorff measures and SBR measures for parabolic rational maps

M. Denker, S. Rohde

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

If J is the Julia set of a parabolic rational map having Hausdorff dimension h < 1, we show that Sullivan's h-conformal measure on J is either absolutely continuous or orthogonal with respect to the Hausdorff measures defined by the function f(t) = th(log 1/t)τ, according to whether τ > τ0 or τ ≤ τ0 for some explicitly computable τ0 > 0.

Original languageEnglish (US)
Pages (from-to)1763-1769
Number of pages7
JournalInternational Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Volume9
Issue number9
DOIs
StatePublished - Sep 1999

All Science Journal Classification (ASJC) codes

  • Modeling and Simulation
  • Engineering (miscellaneous)
  • General
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On hausdorff measures and SBR measures for parabolic rational maps'. Together they form a unique fingerprint.

  • Cite this